# SDR SWAA2025081187415

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT LEVEL ORSS 268 DEFLECTION CONTROL RIB AREA AT LT WING.  REPLACED WEB LOCATED AT LEVEL ORSS 268 DEFLECTION CONTROL RIB AREA AT LT WING IAW  SRM- 51-40-02-0G-0 AND DWG # 115A2512 SHEET 14 REV A.
